# SDR QXEA2021050700221

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,094 hours, 48,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Misinstalled
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA COMPARTMENT UNDER JUMP SEAT DOES NOT FULLY LATCH. REMOVED FROM SERVICE. TOOK APART FWD FA SEAT COMPARTMENT DOOR AND FOUND THE DOOR INSERTS THAT ATTACH TO THE DOOR SPRINGS INSTALLED INCORRECTLY. REINSTALLED INSERTS INTO PROPER POSITION AND REINSTALLED DOOR. DOOR NOW CLOSES NORMALLY. RETURNED TO SERVICE.
